# SDR CA960826049

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Part number: 5331514
- Condition: Unapproved
- Location: Armature
- Component: Delco, A7535A1
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM USES ONLY N.D. BEARING, REMOVED WAS A SMT.
